# SDR AALA202509206151

- Difficulty date: September 17, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 67,579 hours, 28,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ROW 19ABC LOOSE AND DETACHED. REATTACHED AND SECURED EMERGENCY LIGHT AT ROW 19ABC. PER AMM 33-51-00, EMERGENCY LIGHTS CHECKED NORMAL.
